Sharp L p -weighted Sobolev inequalities
Annales de l'Institut Fourier, Volume 45 (1995) no. 3, p. 809-824
We prove sharp weighted inequalities of the formRn|f(x)|pv(x)dxCRn|q(D)(f)(x)|pN(v)(x)dxwhere q(D) is a differential operator and N is a combination of maximal type operator related to q(D) and to p.
Nous obtenons des estimations de la formeRn|f(x)|pv(x)dxCRn|q(D)(f)(x)|pN(v)(x)dxdans des espaces de Sobolev avec poids. Nous montrons que le résultat est optimal. Ici q(D) est un opérateur différentiel, N étant le composé de plusieurs opérateurs de type maximal liés avec q(D) et p.
@article{AIF_1995__45_3_809_0,
     author = {P\'erez, Carlos},
     title = {Sharp $L^p$-weighted Sobolev inequalities},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {45},
     number = {3},
     year = {1995},
     pages = {809-824},
     doi = {10.5802/aif.1475},
     mrnumber = {96m:42032},
     zbl = {0820.42008},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_1995__45_3_809_0}
}
Pérez, Carlos. Sharp $L^p$-weighted Sobolev inequalities. Annales de l'Institut Fourier, Volume 45 (1995) no. 3, pp. 809-824. doi : 10.5802/aif.1475. https://aif.centre-mersenne.org/item/AIF_1995__45_3_809_0/

[A] D. Adams, Weighted nonlinear potential theory, Trans. Amer. Math. Soc., 297 (1986), 73-94. | MR 88m:31011 | Zbl 0656.31012

[AP] D. Adams and M. Pierre, Capacitary strong type estimates in semilinear problems, Ann. Inst. Fourier, 41-1 (1991), 117-135. | Numdam | MR 92m:35074 | Zbl 0741.35012

[CWW] S. Y. A. Chang, J. M. Wilson and T. H. Wolff, Some weighted norm inequalities concerning the Schrödinger operators, Comment. Math. Helvetici, 60 (1985), 217-286. | MR 87d:42027 | Zbl 0575.42025

[CS] S. Chanillo and E. Sawyer, Unique continuation for Δ + v and the Fefferman-Phong class, Trans. Math. Soc., 318 (1990), 275-300. | MR 90f:35050 | Zbl 0702.35034

[CW] S. Chanillo and R. Wheeden, Lp estimates for fractional integrals and Sobolev inequalities with applications to Schrödinger operators, Comm. Partial Differential Equations, 10 (1985), 1077-1116. | MR 87d:42028 | Zbl 0578.46024

[CR] F. Chiarenza and A. Ruiz, Uniform L2-weighted Sobolev inequalities, Trans. Amer. Math. Soc., 318 (1990), 275-300.

[F] C. Fefferman, The uncertainty principle, Bull. Amer. Math. Soc., 9 (1983), 129-206. | MR 85f:35001 | Zbl 0526.35080

[FS1] C. Fefferman and E. M. Stein, Some maximal inequalities, Amer. J. Math., 93 (1971), 107-115. | MR 44 #2026 | Zbl 0222.26019

[GCRdF] J. Garcia-Cuerva and J. L. Rubio De Francia, Weighted norm inequalities and related topics, North Holland Math. Studies, 116, North Holland, Amsterdam, 1985. | MR 87d:42023 | Zbl 0578.46046

[LN] R. Long and F. Nie, Weighted Sobolev inequality and eigenvalue estimates of Schrödinger operators, Lecture Notes in Mathematics, 1494 (1990), 131-141. | MR 1187073 | MR 94c:46066 | Zbl 0786.46034

[Ma] V. G. Maz'Ya, Sobolev spaces, Springer-Verlag, Berlin, 1985. | MR 817985 | MR 87g:46056 | Zbl 0692.46023 | Zbl 0727.46017

[O] R. O'Neil, Integral transforms and tensor products on Orlicz spaces and Lp,q spaces, J. d'Anal. Math., 21 (1968), 4-276. | MR 626853 | MR 58 #30125 | Zbl 0182.16703

[P1] C. Pérez, On sufficient conditions for the boundedness of the Hardy-Littlewood maximal operator between weighted Lp-spaces with different weights, to appear in the Proceedings of the London Mathematical Society. | MR 1327936 | Zbl 0829.42019

[P2] C. Pérez, Weighted norm inequalities for singular integral operators, J. of the London Math. Soc. (2), 49 (1994), 296-308. | MR 1260114 | MR 94m:42037 | Zbl 0797.42010

[P3] C. Pérez, Two weighted norm inequalities for potential and fractional type maximal operators, Indiana Univ. Math. J., 43 (1994). | MR 1291534 | MR 95m:42028 | Zbl 0809.42007

[S1] E. T. Sawyer, Weighted norm inequalities for fractional maximal operators, Proc. C.M.S., 1 (1981), 283-309. | MR 670111 | MR 83k:42020a | Zbl 0546.42018

[S2] E. T. Sawyer, A characterization of two weight norm inequalities for fractional fractional and Poisson integrals, Trans. Amer. Math. Soc., 308 (1988), 533-545. | MR 930072 | MR 89d:26009 | Zbl 0665.42023

[SW] E. T. Sawyer and R. L. Wheeden, Weighted inequalities for fractional integrals on euclidean and homogeneous spaces, Amer. J. Math., 114 (1992), 813-874. | MR 1175693 | MR 94i:42024 | Zbl 0783.42011

[St1] E. M. Stein, Note on the class L log L, Studia Math., 32 (1969), 305-310. | MR 247534 | MR 40 #799 | Zbl 0182.47803

[St2] E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton (1970). | MR 290095 | MR 44 #7280 | Zbl 0207.13501

[Wil] J. M. Wilson, Weighted norm inequalities for the continuos square functions, Trans. Amer. Math. Soc., 314 (1989), 661-692. | MR 972707 | MR 91e:42025 | Zbl 0689.42016